On an equation of linear iteration. (Summary).

Witold Jarczyk

Aequationes mathematicae (1995)

  • Volume: 49, page 320-320
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Jarczyk, Witold. "On an equation of linear iteration. (Summary).." Aequationes mathematicae 49 (1995): 320-320. <http://eudml.org/doc/182491>.

author = {Jarczyk, Witold},
journal = {Aequationes mathematicae},
pages = {320-320},
title = {On an equation of linear iteration. (Summary).},
url = {http://eudml.org/doc/182491},
volume = {49},
year = {1995},

AU - Jarczyk, Witold
TI - On an equation of linear iteration. (Summary).
JO - Aequationes mathematicae
PY - 1995
VL - 49
SP - 320
EP - 320
UR - http://eudml.org/doc/182491
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.